Open Access
2013 An Interior Inverse Problem for the Diffusion Operator
A. Dabbaghian, H. Jafari, N. Yosofi
Abstr. Appl. Anal. 2013(SI05): 1-6 (2013). DOI: 10.1155/2013/320456


An inverse problem for the diffusion operator on a finite interval with discontinuities conditions inside the interval is studied. We have shown that the potential function of the diffusion operator can be established uniquely by a set of values of eigenfunctions at the midpoint of the interval ( 0 , π ) and one spectrum.


Download Citation

A. Dabbaghian. H. Jafari. N. Yosofi. "An Interior Inverse Problem for the Diffusion Operator." Abstr. Appl. Anal. 2013 (SI05) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1298.34034
MathSciNet: MR3073506
Digital Object Identifier: 10.1155/2013/320456

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI05 • 2013
Back to Top